MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

BAXTER HEALTHCARE CORPORATION CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 103401
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that shortly after starting treatment with a gambro cartridge ext dialyzer, an external blood leak was observed from a broken venous patient connector.The patient lost 3cc of blood.Extracorporeal blood was returned to the patient.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device was not received for evaluation; however, two (2) pictures were provided and eight (8) retention samples were provided.The pictures were visually inspected and no damage was observed.The eight (8) retention samples were also evaluated.Visual and leak inspection of the retention samples did not identify any abnormalities that could have contributed to the reported condition.The reported condition was not verified.The likely cause of the condition was determined to be a manufacturing issue.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CARTRIDGE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11825692
Report Number8030638-2021-00011
Device Sequence Number14556434
Product Code FJK
UDI-Device Identifier07332414007867
UDI-Public(01)07332414007867
Combination Product (Y/N)Y
Initial Reporter CountryKS
PMA/510(K) Number
K070414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2023
Device Catalogue Number103401
Device Lot Number1000273885
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1